# SDR FDEA201111024722

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 440 S25-26R MISREPAIRED.  REPAIRED IAW  EA F-5330-152663.
